# SDR MALA070119

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 20,209 hours, 22,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED LIGHT FOR EMERGENCY LIGHTS ON FLIGHT ATTENDANTS PA PANEL IS INOP.  REMOVED AND REPLACED SWITCH 5LN EMERGENCY LIGHTS ALL CHECKS GOOD IAW SF340 MM CH 33-50 SEE 409 CARD 291184 AND CONT CARD 020231 FOR DETAILS.  MX NOTIFIED 4632.
